MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number 1013465-150
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported the device is not returning.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in an unspecified coronary artery.The 3.0 x 150 mm armada 18 balloon catheter was advanced in the vessel; however, during the 3rd inflation it was not possible to keep the pressure stable due to a leak at the hub.There was no clinically significant delay in the procedure and no adverse patient effect.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The investigation determined that the reported hub leak appears to be related to a potential product quality issue.The issue is being addressed per internal operation procedures.Abbott vascular will continue to trend the performance of these devices.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9717656
Report Number2024168-2020-01543
Device Sequence Number3220936
Product Code LIT
UDI-Device Identifier08717648207914
UDI-Public08717648207914
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number1013465-150
Device Catalogue Number1013465-150
Device Lot Number7010941
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer02/22/2020
Initial Report FDA Received Date02/17/2020
Supplement Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1